# SDR UIEA2019011502949

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,330 hours, 22,787 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL TEMP INDICATION ERRATIC IN FLIGHT, ALL OTHER EICAS INDICATIONS OK ( CLEANED, INSPECTED AND RETORQUED OIL TEMP SENSOR PLUG IAW AMM 79-34-00, NO DEFECT NOTED, ENGINE RUN IAW AMM 71-00-00 OIL TEMP STABLE @ 53C DURING IDLE FOR 5 MINUTES SYSTEM OPERATES NORMAL  )
